# SDR CA120724003

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Condition: Shorted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUDIO ALERT SYS,  AN INTERMITTENT CONDITION OCCURRED WHEN THE MASTER CAUTION PANEL DID NOT PROVIDE A SOLID GROUND BUT A GROUND SIGNAL FLOATING A FEW VOLTS ABOVE GROUND DUE TO LEAKING VOLTAGE THROUGH THE INCANDESCENT LIGHTING IN THE CAUTION PANEL. THIS RESULTED IN INSUFFICIENT VOLTAGE BEING PROVIDED TO THE RELAY COIL AND RESULTED IN INTERMITTENT OPERATION OF THE AUDIBLE ALERT SYSTEM.  OPERATOR PULLED CIRCUIT BREAKER TO DISABLE SYS AND ADVISED STC HOLDER.  SYSTEM IS OPTIONAL AND IS NOT FLIGHT CRITICAL.
